Anyone have the mirena iud and have no sex drive

Jennifer - posted on 10/20/2009 ( 11 moms have responded )

9

11

0

Anyone have the mirena iud and have no sex drive .I have had the mirena iud for almost a year and i feel like i have lost my sex drive. I want to have this removed , what are some other good birth control options that do not take the sex drive away or cause weight gain?

MOST HELPFUL POSTS

Katt - posted on 10/20/2009

440

26

11

I have it and in fact my sex drive is pretty much threw the roof BUT i get my period every week so it's like I have no sex drive...My best friend uses Nuva ring and loves it, before I had my daughter I used Yasmin the pill and it worked awesome!!

Felicia - posted on 10/20/2009

1

2

0

Definitely true for me. Had it for 3 years - loss of sex drive, so had it taken out and my husband had a vasectomy - and whoopee all going well again!

Danielle - posted on 10/20/2009

133

6

12

I do not have the mirena but after my 3rd child I have lost my sex drive. I don't want it has much like I did before. But I think it has alot to do with I put alot into my son and sometimes I forget about my husband. My son is 18 months and with working full time and coming home to cook and do school work I am tired alot. But many just taking some time with your husband with do the trick. it works for me when I take the time

Liz - posted on 10/20/2009

1

3

0

Hi. I dont have that and I have lost my sex drive! i'm not sure if its a combination of being tired and not wanting to wake the little one!!!! Hope you find something that helps :)

11 Comments

View replies by

Samantha - posted on 06/02/2014

2

0

0

I have Mirena, I feel like my sex drive is totally gone:( I can't decide if it's just from taking care of the kids and I am tired, or if it is actually the Mirena causing it. I haven't noticed weight gain just a hard time losing weight.

Kristy - posted on 10/20/2009

22

3

0

i have no sex drive either! i also have the mirena iud. i have had my period non-stop for 3 months now. the docs want to put me on a estrogen patch i will start it tomorrow. we'll see how that does.

Aubrey - posted on 10/20/2009

1

20

0

I have had the mirena for about 3 years and I have had no problems. My sex drive comes and goes like most women. But I am on other meds that effect my labeto. Ask your doc.Ans are you taking other meds? And perhaps are you depressed?

Christina - posted on 10/20/2009

14

25

0

Im sorry to hear that you have a loss of sex drive. I have the IUD and it did not do anything like that to me. I do have a friend who that happend to and she went and got on the Nuva Ring and she says that she loves it. You should talk to your doctor about you problem. =) I hope everything works out for you.

Christina - posted on 10/20/2009

14

25

0

Im sorry to hear that you have a loss of sex drive. I have the IUD and it did not do anything like that to me. I do have a friend who that happend to and she went and got on the Nuva Ring and she says that she loves it. You should talk to your doctor about you problem. =) I hope everything works out for you.

Tiwana - posted on 10/20/2009

2

16

0

I have noticed a lower sex drive than before also no period in 3 yrs and crazy mood swings. Mine expires next year in october and I prob will still continue because of the low failure rate of this compared to others and I do not want to endure ligation.

Shandy - posted on 10/20/2009

178

39

22

I have the IUD and my drive is fine lol! But I dont know of any that doesnt cause weight gain. I spot for like a week before my period and have BAD PMS I will blame the IUD for that lol! All joking aside ask your DR. what he thinks is best for you.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms